| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to the manufacturer and investigation completed 27-aug-2018.On examination, the pump was confirmed to have a crack in the battery compartment.Moisture corrosion was also noted inside the battery compartment.A battery cap was not returned with the pump for investigation; a test cap was used to complete the investigation.A test cap fit properly to the pump; however, the pump failed to power on for investigation.The pump was unresponsive; there was no vibration or audio tone and the display screen remained blank.Leak testing confirmed moisture ingress into the battery compartment at the site of the battery compartment crack.There was no damage, defect or contamination of the pump's interior components.Investigation duplicated the complaint.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (damage) issue.The reporter alleged the battery compartment was cracked and the pump experienced an intermittent power issue.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.